MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. INTROSYTE-N; INTRODUCER, CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. INTROSYTE-N; INTRODUCER, CATHETER
Catalog Number 384021
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided by the initial reporter (case 2): i am a nurse practioner at xxxx.I need to report a problem with your introsyte-n precision introducers.Ref number 384021.Lot number 4346753.I have had two separate occasions with two separate patients where the wing breaks off before the sheath is peeled away leaving the catheter trapped inside.This is not a case of lack of experience.I have been inserting picc lines for 25 years.Xxx customer response on 20-aug-2025.The first event happened on (b)(6) 2025.No harm to the patient.The second event happened on (b)(6) 2025.No harm to the patient.I was told that the defective introducers, along with the unused introducers with the same lot number, were returned to the company by (b)(6).In both cases the catheter was in place and the wing broke off while attempting to peel the introducer back to remove it.It was very difficult to remove the introducer without dislodging the catheter or damaging the catheter.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided; therefore, (b)(6) was used as the state.
 
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 384021 and lot number 4346753.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INTROSYTE-N
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22916533
Report Number9610847-2025-00283
Device Sequence Number9755058
Product Code DYB
UDI-Device Identifier50382903840217
UDI-Public(01)50382903840217
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number384021
Device Lot Number4346753
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown